# SDR USAASA01063

- Difficulty date: November 26, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY LIGHTS FAILED THE OPERATIONAL CHECK DURING INSPECTION.  MAINTENANCE PERFORMED INDIVIDUAL BITE TESTS, AND CLEANED AND RESET THE CANNON PLUGS OF ALL EMERGENCY POWER SUPPLY UNITS.  THE EMERGENCY LIGHT TEST WAS PERFORMED AGAIN AND THE SYSTEM WAS FOUND TO OPERATE NORMALLY.  OK FOR SERVICE.  (M)
